• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site
Of all publications in the section: 84
Sort:
by name
by year
Article
Vladimir L. Popov. Proceedings of the Steklov Institute of Mathematics. 2016. Vol. 292. P. 209-223.

For every algebraically closed field k of characteristic different from 2, we prove the following: (1) Finite-dimensional (not necessarily associative) k-algebras of general type of a fixed dimension, considered up to isomorphism, are parametrized by the values of a tuple of algebraically independent (over k) rational functions of the structure constants. (2) There exists an “algebraic normal form” to which the set of structure constants of every such algebra can be uniquely transformed by means of passing to its new basis—namely, there are two finite systems of nonconstant polynomials on the space of structure constants, {f_i}_i∈I and {b_j}_j∈J , such that the ideal generated by the set {f_i}_i∈I is prime and, for every tuple c of structure constants satisfying the property b_j(c) = 0 for all j ∈ J, there exists a unique new basis of this algebra in which the tuple c' of its structure constants satisfies the property f_i(c') = 0 for all i ∈ I.

Added: Mar 29, 2016
Article
Bufetov A. I. Proceedings of the Steklov Institute of Mathematics. 2017.

The main result of this note shows that Palm distributions of the determinantal point process governed by the Bessel kernel with parameter s are equivalent to the determinantal point process governed by the Bessel kernel with parameter s+2. The Radon-Nikodym derivative is explicitly computed as a multiplicative functional on the space of configurations.

Added: Mar 14, 2017
Article
Artamkin I. Proceedings of the Steklov Institute of Mathematics. 2009. Vol. 264. No. 1. P. 2-17.

We discuss applications of generating functions for colored graphs to asymptotic expansions of matrix integrals. The described technique provides an asymptotic expansion of the Kontsevich integral. We prove that this expansion is a refinement of the Kontsevich expansion, which is the sum over the set of classes of isomorphic ribbon graphs. This yields a proof of Kontsevich’s results that is independent of the Feynman graph technique.

Added: Jan 25, 2013
Article
Artamkin I. Proceedings of the Steklov Institute of Mathematics. 2009. Vol. 264. No. 1. P. 2-19.
Added: Feb 9, 2010
Article
Zhukova N. I. Proceedings of the Steklov Institute of Mathematics. 2012. Vol. 278. No. 1. P. 94-105.

We prove that any compact manifold whose fundamental group contains an abelian normal subgroup of positive rank can be represented as a leaf of a structurally stable suspended foliation on a compact manifold. In this case, the role of a transversal manifold can be played by an arbitrary manifold. We construct examples of structurally stable foliations that have a compact leaf with infinite solvable fundamental group which is not nilpotent. We also distinguish a class of structurally stable foliations each of whose leaves is compact and locally stable in sense of Ehresmann and Reeb.

Added: Oct 19, 2014
Article
Панкратова Я. Б., Петросян Л. А. Proceedings of the Steklov Institute of Mathematics. 2018. Vol. 301. P. 137-144.

A new strongly time-consistent (dynamically stable) optimality principle is proposed in a cooperative differential game. This is done by constructing a special subset of the core of the game. It is proposed to consider this subset as a new optimality principle. The construction is based on the introduction of a function V^ that dominates the values of the classical characteristic function in coalitions. Suppose that V (S, x¯ (τ), T −τ) is the value of the classical characteristic function computed in the subgame with initial conditions x¯ (τ), T −τ on the cooperative trajectory. Define V^(S;X0,T−t0)=maxt0≤τ≤TV(S;x∗(τ),T−τ)V(N;X∗(τ),T−τ)V(N;x0,T−t0) Using this function, we construct an analog of the classical core. It is proved that the constructed core is a subset of the classical core; thus, we can consider it as a new optimality principle. It is also proved that the newly constructed optimality principle is strongly time-consistent.

Added: Nov 6, 2018
Article
Panov M., Spokoiny V. Proceedings of the Steklov Institute of Mathematics. 2014. Vol. 287. No. 1. P. 232-255.

The classical parametric and semiparametric Bernstein-von Mises (BvM) results are reconsidered in a nonclassical setup allowing finite samples and model misspecification. In the parametric case and in the case of a finite-dimensional nuisance parameter, we establish an upper bound on the error of Gaussian approximation of the posterior distribution of the target parameter; the bound depends explicitly on the dimension of the full and target parameters and on the sample size. This helps to identify the so-called critical dimension p n of the full parameter for which the BvM result is applicable. In the important special i.i.d. case, we show that the condition “p^3 /n is small” is sufficient for the BvM result to be valid under general assumptions on the model. We also provide an example of a model with the phase transition effect: the statement of the BvM theorem fails when the dimension p approaches n^{1/3}.

Added: Mar 14, 2016
Article
Vladimir L. Popov. Proceedings of the Steklov Institute of Mathematics. 2015. Vol. 289. P. 221-226.

We prove the following: (1) the existence, for every integer n ≥ 4, of a noncompact smooth n-dimensional topological manifold whose diffeomorphism group contains an isomorphic copy of every finitely presented group; (2) a finiteness theorem for finite simple subgroups of diffeomorphism groups of compact smooth topological manifolds.

Added: Jun 22, 2015
Article
Pushkar P. E. Proceedings of the Steklov Institute of Mathematics. 1998. Vol. 221. P. 279-295.
Added: Oct 4, 2010
Article
Przyjalkowski V., Katzarkov L. Proceedings of the Steklov Institute of Mathematics. 2009. No. 264. P. 87-95.
Added: Apr 19, 2011
Article
Shamkanov D. S. Proceedings of the Steklov Institute of Mathematics. 2011. Vol. 274. No. 1. P. 303-316.

We study interpolation properties of provability logics. We prove the Lyndon interpolation for GL and the uniform interpolation for GLP.

Added: Feb 6, 2013
Article
Sergeev A., Zhou X. Proceedings of the Steklov Institute of Mathematics. 2014. Vol. 285. P. 241-250.

This review is devoted to the domains of holomorphy invariant under holomorphic actions of real Lie groups. We have collected here the results on this subject obtained during the last twenty years, which have passed since the publication of the first review of the authors on this topic. This first review was mainly devoted to the case of compact transformation groups, while the first two sections of the present review deal mostly with noncompact groups. In Section 3 we discuss the problem of rigidity of automorphism groups of domains of holomorphy invariant under compact transformation groups.

Added: Apr 9, 2015
Article
Protasov V. Y. Proceedings of the Steklov Institute of Mathematics. 2013. Vol. 268. No. 1. P. 268-279.

We consider approximations of an arbitrarymap FX → Y between Banach spaces X and Y by an affine operator AX → Y in the Lipschitz metric: the difference F — A has to be Lipschitz continuous with a small constant ɛ > 0. In the case Y = ℝ we show that if F can be affinely ɛ-approximated on any straight line in X, then it can be globally 2ɛ-approximated by an affine operator on X. The constant 2ɛ is sharp. Generalizations of this result to arbitrary dual Banach spaces Y are proved, and optimality of the conditions is shown in examples. As a corollary we obtain a solution to the problem stated by Zs. Páles in 2008. The relation of our results to the Ulam-Hyers-Rassias stability of the Cauchy type equations is discussed.

Added: Feb 23, 2016
Article
Mori S., Prokhorov Y. Proceedings of the Steklov Institute of Mathematics. 2009. No. 264(1). P. 131-145.
Added: Feb 18, 2011
Article
Dymov A. V. Proceedings of the Steklov Institute of Mathematics. 2016. Vol. 295. No. 1. P. 95-128.

In the introductory part of this survey, we briefly discuss the problems of nonequilibrium statistical physics that arise in the study of energy transport in solids as well as the results available at the moment. In the main part of the survey, we explain, compare, and generalize results obtained in our previous works. We study the dynamics and energy transport in Hamiltonian systems of particles where each particle is weakly perturbed by the interaction with its own stochastic Langevin thermostat. Such systems can be regarded as models of solids that interact weakly with a continuum.

Added: Mar 20, 2017
Article
Каледин Д. Б. Труды Математического института им. В.А. Стеклова РАН. 2009. № 264:1. С. 70-73.
Added: Feb 27, 2011
Article
V. L. Popov. Proceedings of the Steklov Institute of Mathematics. 2015. Vol. 290. P. 84-90.

For every pair (G, V ) where G is a connected simple linear algebraic group and V is a simple algebraic G-module with a free algebra of invariants, the number of irreducible components of the nullcone of unstable vectors in V is found.

Added: Sep 25, 2015
Article
Aicardi F., Тиморин В. А. Труды Математического института им. В.А. Стеклова РАН. 2007. Т. 258. № 1. С. 23-43.
Added: Sep 14, 2009
Article
Muchnik A. A., Vereshchagin N. Proceedings of the Steklov Institute of Mathematics. 2011. Vol. 274. No. 1. P. 90-104.

Conditional Kolmogorov complexity of a word $a$ given a word $b$ is the minimum length of a program that prints $a$ given $b$ as an input. We generalize this notion to quadruples of strings $a,b,c,d$: their joint conditional complexity $\K((a\to c)\land(b\to d))$ is defined as the minimum length of a program that given $a$ outputs $c$ and given $b$ outputs $d$. In this paper, we prove that the joint conditional complexity cannot be expressed in terms of usual conditional (and unconditional) Kolmogorov complexity. This result provides a negative answer to the following question, asked by A.Shen on a session of Kolmogorov seminar at Moscow State University in 1994: Is there a problem of information processing whose complexity is not expressible in terms of conditional (and unconditional) Kolmogorov complexity? We show that a similar result holds for classical Shannon entropy. We provide two proofs of both results, an effective one and a ``quasi-effective'' one. Finally we present a quasi-effective proof of a strong version of the following statement: there are two strings whose mutual information cannot be extracted. Previously, only a non-effective proof of that statement was known. The results concerning Kolmogorov complexity appeared, in a preliminary form, in the Proceedings of the 16th Annual IEEE Conference on Computational Complexity in 2001. [A. Muchnik and N. Vereshchagin. ``Logical operations and Kolmogorov complexity. II''. Proc. of 16th Annual IEEE Conference on Computational Complexity, Chicago, June 2001, pp. 256--265.]

Added: Dec 11, 2013
Article
Куржанский А. Б., Дигайлова И. А., Daryin A. Proceedings of the Steklov Institute of Mathematics. 2010. Vol. V. 268. No. 1. P. 71-84.
Added: Oct 21, 2011
Article
Borisov V. F., Zelikin M. I., Manita L. Proceedings of the Steklov Institute of Mathematics. 2010. No. 271. P. 34-52.
Added: Mar 18, 2012